# SDR 20010529CW003

- Difficulty date: May 8, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N21551
- Make and model: Piper PA-23-250
- Aircraft serial: 274714
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Part number: STCSA1480WE
- Condition: Broken
- Location: Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS WINGTIP FUEL TANK STC SA1480WE HAS AN EDGE DISTANCE OF .2500 INCH SCREW HOLES WHICH BROKE FIBERGLASS OUT CAUSING THE WINGTIP TO FALL OFF,  WHILE AIRCRAFT WAS ON GROUND.  FIBERGLASS TIP DOES NOT HAVE SUFFICIENT STRENGTH DUE TO FIBERGLASS THICKNESS AND EDGE DISTANCE.
